MathSciNet Relay Station
MathSciNet bibliographic data
MR574525 54D20 (54A25 54D25 54D30 54G20)
Vaughan, J. E. Countably compact, locally countable $T\sb{2}$-spaces. Proc. Amer. Math. Soc. 80 (1980), no. 1, 147–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement